Top answers from doctors based on your search:
Disclaimer

iron deficiency chest pain

A 32-year-old female asked:
Dr. Hushang Haghighat
Specializes in Pediatric Hematology and Oncology
No: Iron pill dose not make you tired ,anemia it could cause tiredness ,but you should evaluated for chest pain and treated.
4
4 thanks
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Iron pills: Iron pills can affect digestive system & cause nausea or upset stomach, but not the other symptoms you described, unless you are taking the iron o ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 42-year-old female asked:
Dr. Susan Rhoads
38 years experience Family Medicine
Go to ER: New chest pain and palpitations should be treated now. Call 911! or go to ER now (but do not drive)! Hopefully it will be nothing, but why take any ... Read More
A 26-year-old female asked:
Dr. Calvin Weisberger
51 years experience Cardiology
B12: If the b12 deficiency causes anemia, the anemia could cause angina in a person with coronary artery disease
1
1 thank
A 43-year-old female asked:
Dr. Andrew Johnston
35 years experience Internal Medicine
Probably not from B1: It would be very unusual for this to be related to b1 deficiency. It can be tested for but there are much more common causes of chest pain and palpi ... Read More
A 24-year-old male asked:
Dr. Steven Charlap
37 years experience Holistic Medicine
Typically not: Although vitamin d is essential to a properly functioning body, it is not typically associated with pain. Such pain in a 24 year old is probably muscu ... Read More
A 37-year-old female asked:
Dr. Michael Dugan
Specializes in Hematology
Quite a few: Tests results and no story to tie it all together. Follow up with your doc to finish working through your complaints.
1
1 thank
A 31-year-old male asked:
Dr. Julian Bennett
22 years experience Internal Medicine
Concerning: Your symptoms are concerning for a number of possible illnesses, and definitely needs to be worked up urgently. I would be most concerned for a possib ... Read More
3
3 thanks
A female asked:
Dr. Jeffrey Webber
32 years experience Cardiology
Common: Iron pills can cause chest and stomach pain because they can irritate the lining of the esophagus and stomach. You can try different preparations tha ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month